# SDR ASAA2022032837817

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 3,091 hours, 1,010 cycles
- Engine: Ge CFM567B24
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE CHANNEL SPEED TRIM FALIURE (EXTINGUISHES ON MASTER CAUTION RESET). GROUNDED - YES. RAN B737-9 FIM TASK 22-11-00-810 LOGGED FAULT MSG 22-11176 RAN IFIM TASK 22-11-00-810-933 SPEED TRIM TESTS PASSED PER SAME REF OK FOR SERVICE.
